MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P 01.18.413 AMISTEM-P LAT STEM SIZE 3; FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA STEM: AMISTEM P 01.18.413 AMISTEM-P LAT STEM SIZE 3; FEMORAL COMPONENT
Model Number 01.18.413
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 october 2021: lot 1811117: (b)(4) items manufactured and released on 04-apr-2019.Expiration date: 2024-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Revision surgery for stem loosening performed 1 year and 3 months after primary.
 
Additional Manufacturer Narrative
Device returned on december 13, 2021 and analyzed the same day.Visual inspection performed by r&d project manager.During the analysis it is evaluated that the ha coating on the stem body has been completely absorbed by patient bone as expected.The proximal titaniu coating is clearly visible.Some fragments of patient bone are present on the stem body distal part.Some signs and scratches are present on the neck part probably due to revision surgery.It is not possible to determine the root casue of reported complaint.

Brand Name
STEM: AMISTEM P 01.18.413 AMISTEM-P LAT STEM SIZE 3
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12758102
Report Number3005180920-2021-00855
Device Sequence Number16971653
Product Code LZO
UDI-Device Identifier07630040720120
UDI-Public07630040720120
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Model Number01.18.413
Device Catalogue Number01.18.413
Device Lot Number1811117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite